Any side effects that you experience? Itching?
Answer by balagan_imma at 11:03 AM on May. 18, 2011
This medication is awful. My little son was on it for his allergies/asthma and had mood swings, depression, aggression, vivid hallucinations, terrible nightmares and suicidal thoughts- at the age of 7! The doctors waved it off, so I stopped it myself and all of those symptoms went away. Put him back on it a few months later and the symptoms were back. I did massive amounts of research and found hundreds of other people complaining about the same exact things. I told the doctor and he STILL told me those were not scientifically proven symptoms of that drug. I refused to put him back on it and so he prescribed Advair for my son instead and we've not had a problem since.
Answer by IhartU at 11:04 AM on May. 18, 2011
Next question in Health
Is it possible for a childhood allergy to return in your 30's?